# SDR ASOA20130212013

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 31,220 hours, 30,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19897
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE EMERGENCY FLOOR STIP LIGHTING AT POSITIONS 1,2,3 AND SERVICE DOOR EMERGENCY LIGHTING WERE FOUND INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
